# SDR UPS01437086

- Difficulty date: September 6, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT SIDE BS 2231, TWO FASTENER HOLES CRACK REVEALED AT BETWEEN STR 24L AND STR 26L DRAWING ON REVEALED AREA.  DETAIL PLEASE REFER ATT DRAWING.  REVEALED REPAIRED PER HX RS R53-62-34682.
